# SDR SWAA2021031653819

- Difficulty date: February 22, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Chafed
- Location: Fin To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE IS CHAFFED; RT SIDE BS 1016 TO BS 1132 / REMOVED AND REPLACED SKATE ANGLE AT BS 1016 TO BS 1132 IAW SRM 51-40-02; DWG 148A8300 REV. A AND DWG 148A3590 57049U 25FEB21
